I remember I used to have those last summer on my cheeks. I had always had acne before but last summer it went away an I had those reddish bumps on my cheeks, they were itchy. But a couple of months later I started breaking out big time, and now I'm on Accutane! To be honest I don't know what the bumps are but I now understand what you mean, I think you should just see your dermatologist, they will tell you what's best for you. I've been on Accutane for 5 weeks and the only side effect I have is dry lips, my skin isn't even that dry.
Stop reading the online reviews, half of the stuff they say is bullshit. They're so bad that I could get depressed without taking the drug!
Go to many dermatologists and if they say you need Accutane then take it, if they say you don't need it they will surely show you other options. If you have any questions feel free to send me a message. I know how scary "Accutane" is before taking it, but really it's not.
ceminayMember Since 30 Apr 2012
Offline Last Active Private
- Group Members
- Active Posts 7
- Profile Views 1,167
- Member Title New Member
- Age Age Unknown
- Birthday Birthday Unknown